SciELO - Scientific Electronic Library Online

 
vol.20 número1Approximation by Shift Invariant Univariate Sublinear-Shilkret OperatorsPre-regular sp -Open Sets in Topological Spaces índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Cubo (Temuco)

versión On-line ISSN 0719-0646

Cubo vol.20 no.1 Temuco mar. 2018

http://dx.doi.org/10.4067/S0719-06462018000100017 

Articles

W₂-Curvature Tensor on Generalized Sasakian Space Forms

 Venkatesha1 

Shanmukha B.2 

1 Kuvempu University, Department of Mathematics, Shankaraghatta - 577 451, Shimoga, Karnataka, India. vensmath@gmail.com

2 Kuvempu University, Department of Mathematics, Shankaraghatta - 577 451, Shimoga, Karnataka, India. meshanmukha@gmail.com

Abstract

In this paper, we study W2-pseudosymmetric, W2-locally symmetric, W2-locally φ-symmetric and W2-φ-recurrent generalized Sasakian space form. Further, illustrative examples are given.

Keywords and Phrases: Generalized Sasakian space form; W2-curvature tensor; pseudosymmetric; φ-recurrent; Einstein manifold.

Resumen

En este artículo, estudiamos formas espaciales Sasakianas generalizadas W2-seudosimétricas, W2-localmente φ-simétricas y W2-φ-recurrentes. Ejemplos ilustrativos son dados.

Texto completo disponible sólo en PDF.

Full text available only in PDF format.

Acknowledgement

The second author is thankful to University Grants Commission, New Delhi, India for financial support in the form of National Fellowship for Higher Education (F1-17.1/2016-17/NFST-2015-17-ST-KAR-3079/(SA-III/Website))

References

[1] P. Alegre , D. E. Blair and A. Carriazo , Generalized Sasakian space forms. Israel J. Math., 141 (2004), 157-183. [ Links ]

[2] P. Alegre and A. Carriazo, Structures on generalized Sasakian space forms. Differential Geometry and its Applications, 26 (2008), 656-666. [ Links ]

[3] P. Alegre and A. Carriazo, Submanifolds of generalized Sasakian space forms. Taiwanese J. Math., 13 (2009), 923-941. [ Links ]

[4] P. Alegre and A. Carriazo, Generalized Sasakian space forms and conformal change of metric. Results Math., 59 (2011), 485-493. [ Links ]

[5] D. E. Blair, Contact manifolds in Riemannian geometry. Lecture Notes in Mathematics Springer-Verlag, Berlin 509 (1976). [ Links ]

[6] D. E. Blair, Riemannian geometry of contact and symplectic manifolds. Birkhäuser Boston, 2002. [ Links ]

[7] M. C. Chaki, On pseudo symmetric manifolds. Ann. St. Univ. Al I Cuza Iasi, 33 (1987). [ Links ]

[8] U. C. De, A. Yildiz and A. F. Yaliniz, On φ-recurrent Kenmotsu manifolds. Turk J. Math., 33 (2009), 17-25. [ Links ]

[9] U. C. De and P. Majhi, φ-Semisymmetric generalized Sasakian space forms. Arab Journal of Mathematical Science, 21 (2015), 170-178. [ Links ]

[10] U. C. De and A. Sarkar, On projective curvature tensor of generelized Sasakian space forms. Quaestionens Mathematica, 33 (2010), 245-252. [ Links ]

[11] U. C. De, A. Shaikh and B. Sudipta, On φ-recurrent Sasakian manifolds. Novi Sad J. Math., 33(13) (2003), 43-48. [ Links ]

[12] R. Deszcz, On pseudosymmetric spaces. Bull. Soc. Math. Belg. Ser. A, 44 (1992), 1-34. [ Links ]

[13] S. K. Hui and D. Chakraborty, Generalized Sasakian space forms and Ricci almost solitons with a conformal Killing vector field, New Trends Math. Sci., 4(3) (2016), 263-269. [ Links ]

[14] U. K. Kim, Conformally flat generalised Sasakian space forms and locally symmetric Generalized Sasakian space forms. Note di mathematica, 26 (2006), 55-67. [ Links ]

[15] G. P. Pokhariyal, Study of a new curvature tensor in a Sasakian manifold. Tensor N.S., 36(2) (1982), 222-225. [ Links ]

[16] G. P. Pokhariyal and R. S. Mishra, The curvature tensor and their relativistic significance. Yokohoma Mathematical Journal, 18 (1970), 105-108. [ Links ]

[17] D. G. Prakash, On generalized Sasakian Space forms with Weyl conformal Curvature tensor. Lobachevskii Journal of Mathematics, 33(3) (2012), 223-228. [ Links ]

[18] A. Sarkar and A. Akbar, Generalized Sasakian space forms with Projective Curvature tensor. Demonstratio Math., 47(3) (2014), 725-735. [ Links ]

[19] A. Sarkar and M. Sen, On φ-Recurrent generalized Sasakian space forms. Lobachevskii Journal of Mathematics , 33(3) (2012), 244-248. [ Links ]

[20] A. A. Shaikh, T. Basu and S. Eyasmin, On the Existence of φ-recurrent (LCS)n-manifolds. Extracta mathematicae, 23 (2008), 71-83. [ Links ]

[21] B. Shanmukha and Venkatesha, Some results on generalized Sasakian space forms with quarter symmetric metric connection. Asian Journal of Mathematics and Computer Research 25(3) 2018, 183-191. [ Links ]

[22] B. Shanmukha, Venkatesha and S. V. Vishunuvardhana, Some Results on Generalized (k, µ)-space forms. New Trends Math. Sci. , 6(3) 2018, 48-56. [ Links ]

[23] S. Sasaki, Lecture note on almost Contact manifolds. Part-I, Tohoku University, 1965. [ Links ]

[24] R. N. Singh and S. K. Pandey, On generalized Sasakian space forms. The Mathematics Student, 81 (2012), 205-213. [ Links ]

[25] R. N. Singh and G. Pandey On W2-curvature tensor of the semi symmetric non- metric connection in a Kenmotsu manifold. Novi Sad J. Math. , 43(2) 2013, 91-105. [ Links ]

[26] J. P. Singh, Generalized Sasakian space forms with m-Projective Curvature tensor. Acta Math. Univ. Comenianae, 85(1) (2016), 135-146. [ Links ]

[27] Z. I. Szabo, Structure theorem on Riemannian space satisfying (R(X, Y) · R) = 0. I. the local version. J. Differential Geom., 17 (1982), 531-582. [ Links ]

[28] T. Takahashi, Sasakian φ-symmetric space. Tohoku Math. J., 29 (91) (1977), 91-113. [ Links ]

[29] Venkatesha and C. S. Bagewadi, On concircular φ-recurrent LP-Sasakian manifolds. Differential Geometry Dynamical Systems, 10 (2008), 312-319. [ Links ]

[30] Venkatesha , C. S. Bagewadi and K. T. Pradeep Kumar Some Results on Lorentzian Para-Sasakian Manifolds. International Scholarly Research Network Geometry 2011, doi:10.5402/2011/161523. [ Links ]

[31] Venkatesha and B. Sumangala, on M-projective curvature tensor of generalised Sasakian space form. Acta Math. Univ. Comenianae , 2 (2013), 209-217. [ Links ]

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License